# SDR AWXA200200163

- Difficulty date: February 23, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 62,988 hours, 24,566 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 727792K
- Part serial: X389
- Condition: Defective
- Location: #2 Engine
- Part time: 28,773 hours, 11,116 cycles
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

PHX - ELECTRICAL POWER LOSS - FLT 813 - "C" - WHILE CLIMBING OUT OF PHX ENROUTE TO SFO THE APU FAILED, AIRCRAFT ALREADY OPERATING ON MEL 24-00-1 CONDITION #1 FOR #2 ENGINE DRIVEN GENERATOR INOPERATIVE, AIRCRAFT TURNED BACK TO PHX AND LANDED UNEVENTFULLY. MAINTENANCE REPLACED THE INTEGRATED DRIVE GENERATOR IAW T/C R5M24601, AND THE GENERATOR FIELD PANEL IAW BMM 31-10-00. MAINTENANCE ALSO FOUND A BENT PIN ON THE FIRE CONTROL MODULE CONNECTOR; REPAIRED THE PIN AND THE #2 ENGINE DRIVEN GENERATOR OPERATIONALLY CHECKED GOOD. THE APU INDICATED UNDERSPEED ON BITE AND WAS TROUBLESHOT IAW FAULT ISOLATION MANUAL 49-11-00, FIG 106, THE APU FUEL CONTROL UNIT WAS FOUND FAULTY AND REPLACED IAW T/C R6D49604. PART NAME; PANEL F
